The Michigan Mathematical Journal

Special loci in moduli of marked curves

Cui Yin

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 56, Issue 3 (2008), 495-512.

Dates
First available in Project Euclid: 12 January 2009

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1231770356

Digital Object Identifier
doi:10.1307/mmj/1231770356

Mathematical Reviews number (MathSciNet)
MR2488722

Zentralblatt MATH identifier
1162.14016

Subjects
Primary: 14H10: Families, moduli (algebraic) 14H37: Automorphisms 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx]
Secondary: 30F60: Teichmüller theory [See also 32G15]

Citation

Yin, Cui. Special loci in moduli of marked curves. Michigan Math. J. 56 (2008), no. 3, 495--512. doi:10.1307/mmj/1231770356. https://projecteuclid.org/euclid.mmj/1231770356


Export citation

References

  • L. Ahlfors and L. Sario, Riemann surfaces, Princeton Math. Ser., 26, Princeton Univ. Press, Princeton, NJ, 1960.
  • T. Breuer, Characters and automorphism groups of compact Riemann surfaces, London Math. Soc. Lecture Note Ser., 280, Cambridge Univ. Press, Cambridge, 2000.
  • M. Cornalba, On the locus of curves with automorphisms, Ann. Mat. Pura Appl. (4) 149 (1987), 135--151.
  • G. González-Díez and W. J. Harvey, Moduli of Riemann surfaces with symmetry, Discrete groups and geometry (Birmingham, 1991), London Math. Soc. Lecture Note Ser., 173, pp. 75--93, Cambridge Univ. Press, Cambridge, 1992.
  • V. Guillemin and A. Pollack, Differential topology, Prentice-Hall, Englewood Cliffs, NJ, 1974.
  • R. Hain and E. Looijenga, Mapping class groups and moduli spaces of curves, Algebraic geometry (Santa Cruz, 1995), Proc. Sympos. Pure Math., 62, part II, pp. 97--142, Amer. Math. Soc., Providence, RI, 1997.
  • M. W. Hirsch, Differential topology, Springer- Verlag, Berlin, 1976.
  • C. Maclachlan and W. J. Harvey, On mapping class groups and Teichmüller spaces, Proc. London Math. Soc. (3) 30 (1975), 496--512.
  • K. Magaard, T. Shaska, S. Shpectorov, and H. Völklein, The locus of curves with prescribed automorphism group, Communications in arithmetic fundamental groups (Kyoto, 1999/2001), S\B urikaisekikenky\B usho K\B oky\B uroku 1267 (2002), 112--141.
  • S. Nag, The complex analytic theory of Teichmüller spaces, Canad. Math. Soc. Ser. Monogr. Adv. Texts, Wiley, New York, 1988.
  • J. Nielsen, Untersuchen zur Topologie der geschlossenen zweiseitigen Flächen, III, Acta Math. 58 (1932), 87--167.
  • L. Schneps, Special loci in moduli spaces of curves, Galois groups and fundamental groups (L. Schneps, ed.), Math. Sci. Res. Inst. Publ., 41, Cambridge Univ. Press, Cambridge, 2003.
  • ------, Automorphisms of curves and their role in Grothendieck--Teichmüller theory, Math. Nachr. 279 (2006), 656--671.
  • J. Silverman, The arithmetic of elliptic curves, Grad. Texts in Math., 106, Springer-Verlag, New York, 1986.
  • A. Wallace, Differential topology: First steps, Benjamin, New York, 1968.